Connect
MJA
MJA

Recognising severe cutaneous adverse drug reactions

Paul Chee
Med J Aust 2017; 207 (8): 325-327. || doi: 10.5694/mja17.00522
Published online: 16 October 2017

Severe cutaneous adverse drug reactions (SCARs) are a major cause of morbidity and mortality in Australia and recognition is important. Key diagnostic features are present early in the presentation and common drug associations exist. Clinicians should become familiar with these reaction patterns to more effectively manage these dermatological emergencies.

  • Paul Chee

  • John Hunter Hospital, Newcastle, NSW

Correspondence: paulchee@bigpond.com

Series editors:

Balakrishnan (Kichu) Nair

Simon O'Connor


Competing interests:

No relevant disclosures.

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.